Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 9, Pages 475-495

On dynamics of viscoelastic multidimensional medium with variable boundary

Department of Mathematics, Voronezh State University, Universitetskaya pl., 1, Voronezh 394693, Russia

Received 30 January 2002

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the existence and uniqueness theorems for solutions of an initial-boundary value problem to the system of equations, which describes dynamics of viscoelastic continuous medium with a variable boundary and a memory along the trajectories of particles in classes of summable functions.